# SDR KBMA88665

- Difficulty date: July 12, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Aircraft time: 4,953 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 3120 · Independent Instruments
- Part: Gauge
- Part number: 1U569001
- Part serial: 18894
- Condition: Intermittent
- Location: Cockpit
- Part time: 4,953 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GAUGE IS READING INTERMITTENTLY.  REMOVED AND REPLACED WITH SV GAUGE.
